MathSciNet Relay Station
MathSciNet bibliographic data
MR869397 (88c:47062) 47B40 (47A15 47D30)
Rosenoer, Shlomo Completely reducible operators that commute with compact operators. Trans. Amer. Math. Soc. 299 (1987), no. 1, 33–40.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement